# SDR DALA2016091906713

- Difficulty date: September 16, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 87,887 hours, 35,881 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP BS 1450-1465 AT STR 29 RT LONGERON SPLICE HAS CORROSION AT FASTENERS.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM. R & R SPLICE IAW SRM AND DWG REV W AND C.
